I have Lyme disease and developed Morgellons disease due to never receiving treatment for Lyme. I wasn’t aware that I had it until I discovered and thoroughly researched Morgellons. I recently began taking adderall for ADHD and extreme fatigue and exhaustion caused by Lyme. When i started taking it, the Morgellons skin symptoms became significantly worse. There are fibers and deeply embedded, thick filaments projecting from lesions on my face. (Quick Morgellons lesson: the fibers/filaments in the lesions are made of keratin and collagen produced by skin cells as a response to a complex bacterial infection. The keratin and collagen are produced in massive quantities. You can easily tell the difference between a pimple and a morgellons lesion by observing the hundreds of white plugs that are protruding and deeply embedded in morgellons lesions. Even the nastiest of pimples only have ONE central plug. There are many other differences like the appearance of fibers but I’ll leave it at that). So I’m order to confirm it was the adderall causing the worsening of symptoms i stopped taking it for a few days and the lesions began to dry up and shrink within 24 hours. When i began taking it again, BOOM, lesions were back and bursting with debris. So today i switched from adderall to metadate (extended release methylphenidate). I have tried every imaginable topical you can imagine without any success on the lesions. I have still not found a doctor willing to treat morgellons so I figure the least thing I can do is avoid anything that worsens the symptoms. I have found some information that backs up my suspicion that Adderall is the culprit. It can increase the glucose level in your body, initiating an inflammatory response. This can result in clogged pores and/or constipation which can cause acne or skin issues by reintroducing toxins back into the body. It also releases stress hormones like cortisol which can trigger overproductive sebaceous glands (which morgellons is already doing). There’s also the increased body temperature leading to increased sweating. I’m hoping that the methylphenidate does not cause the same problems.